# SDR QXEA2017041200257

- Difficulty date: April 1, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26P CORRODED FROM FSX 49.5 TO X232. STRINGER REMOVED IAW SRM 51-42-05. REMOVED CORROSION FROM IAW RD 8/4-53-8051. NDT CARRIED OUT IAW NDTM6, 51-00-08-250-801. STRINGER INSTALLED IAW SRM 51-42-05. FRAME TO STRINGER TIE DENT FROM FSX232 AND STR26P TO BE REPLACED ON N/R 213885-00323. STR 26P FROM FSX49.5 TO FSX232.0 RE-PROTECTED IAW RD 8/4-53-8051. APPLIED PRIMER AWD WHITE TOP COAT EXTERIOR WHERE REQ STR 26P FROM FSX49.5 TO X232 IAW 51-25-10-02-01 51-25-05-02-01.
